# SDR VNAA2012012600009

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 19,089 hours, 19,646 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT BEGAN TO FILL WITH SMOKE AND A SMOKE TOILET CAS MESSAGE ON TAKEOFF ROLL ON DEPARTURE FROM CLT.  CREW FOLLOWED QRH, RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED COALESCER BAGS ON LEFT AND RIGHT ACM WATER SEPARATORS, REMOVED AND REPLACED LAVATORY SMOKE DETECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  NO SMOKE OR SMOKE TOILET MESSAGE OCCURRED DURING MAINTENANCE CHECKS.  AIRCRAFT RELEASED FOR SERVICE.
